# SDR CALA2025050104390

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 127,998 hours, 19,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T5008
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT FLOOR PANEL - IT NECESSARY TO PERFORM A REPAIR ON THE FLOOR BEAM LOCATED RBR 54.75 BETWEEN STA 785.9 / STA 933 DUE TO THE EXISTING REPAIR IN THE AREA HAVE NOT THE HOLES OF FLOOR PANEL ( P74, P80, P81 AND P82) AS PER NR: 002594240, NR: 002594252, NR: 002594246 AND NR: 002594234. ACCOMPLISHED REPAIR ON THE FLOOR BEAM AS PER SRM 53-00-51-2R-3. PERFORMED BY: U422642, U419664, U426239, U395678 NECESSARY MORE INFORMATIONS ABOUT THE ESFR. INCLUDED ESFR INFORMATIONS ESFR INFORMATION HAS ADD AND APPROVED. THE REPAIR HAS BEEN PERFORMED IN REF SRM 53-00-51-2R-3 UNDER NR2594240, NR2594252, NR2594246, NR2594234
